| Model Number |
DBL LOADED KNEE FIBERTAK, W/ NEEDLES |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a lateral extra articular tenodesis surgery one prong from the tip of the device broke off.It was further reported that the surgeon daubed off punching zone when inserting anchor which resulting in the prong to snap off.X-ray pictures were performed, and it was ensured that no part remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.